# SDR REXA2024031300257

- Difficulty date: November 21, 2023
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Bs 477 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 20R AT F.S.477 IS CORRODED. STRINGER 20R SPLICE AT F.S. 477 IS IDENTIFIED AS P/N SH670-33264-1 AND IS HEAVILY CORRODED. NO ALLOWABLE DAMAGE LIMITS PROVIDED IN CRJ-900 SRM. PART REQUIRES REPLACEMENT. INSTALLED NEW STRINGER 20R SPLICE AT F.S. 477 P/N SH670-33264-1, IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
